# SDR SWIA202402160013

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 42,013 hours, 32,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCHES ON THE LEFT SIDE OF FUSELAGE ABOUT 8Â€™ FROM THE MAIN CABIN DOOR. (FLIGHT 3270 FILED CLOSED)DAMAGE HAS BEEN EVALUATED AND DETERMINED TO BE OUT OF LIMITS. SEE EAML 1296863 FOR DAMAGE.
